U.S. doctors online nowAsk doctors free
Indonesia
A 18-year-old female asked:

Having diarrhea and nausea after period. after period did extreme exercise. took planb 3 weeks ago. cause of nausea is exercise or pills or preg? -hpt

2 doctor answers3 doctors weighed in
Dr. Katharine Cox
Pediatric Emergency Medicine 45 years experience
Nausea: The medication is unlikely to cause nausea 3 weeks later. Extreme exercise is possible. A pregnancy test would rule in or out your other concern. I hope you feel better soon.
Dr. Gurmukh Singh
Pathology 49 years experience
Probably none of: these. While extreme exercise can cause nausea, it is just as likely to be due to something you ate. See this site for more info. http://www.mayoclinic.org/diseases-conditions/food-poisoning/basics/symptoms/con-20031705

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 6, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.